# SDR ASAA2017012019499

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 41,188 hours, 13,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD OVERWING EXIT DOOR EMERGENCY LIGHT LENS MISSING. GROUNDED - YES. REPLACED MISSING EMERG LIGHT LENS COVER PER AMM 33-51-01. OPS OK.
